# SDR DALA2020020520899

- Difficulty date: February 1, 2020
- Submitted: February 5, 2020
- Operation: Air carrier
- Aircraft: N555NW
- Make and model: Boeing 757251
- Aircraft serial: 33391
- Aircraft time: 50,113 hours, 21,770 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5655, L/P 1471528) CORROSION ON COUNTERSINK OF HOLE NUMBERS 2, 3, 4, 5, 8, 9,10 AND 14 AT LH WING UPPER SKIN (DRAG FITTING ZONE). CORRECTIVE ACTION: REMOVED CORROSION PER ER/A 584900-14AD REV: ORIGINAL, SECTION I: PERMANENT REPAIR AND ETI-57-20-006, REV 10.
